Positive Solutions for a Third Order Nonlinear Neutral Delay Difference Equation

Kwun, Young Chel, Kang, Shin Min, Wang, Xiaochen, Liu, Zeqing . Abstract and Applied Analysis 2015. 2015 (658651) :-

Locate this article in:

Bibtex

@article{CIS-316728,
  Author = {Kwun, Young Chel and Kang, Shin Min and Wang, Xiaochen and Liu, Zeqing},
  Title = {Positive Solutions for a Third Order Nonlinear Neutral Delay Difference
 Equation},
  Journal = {Abstract and Applied Analysis},
  Volume = {2015},
  Number = {658651},
  Year = {2015},
  Pages = {--},
  Keywords = {}
}

Similar articles